# SDR TSAA0657023

- Difficulty date: March 21, 2006
- Submitted: April 8, 2006
- Operation: Air carrier
- Aircraft: N818AL
- Make and model: Boeing 737230
- Aircraft serial: 22117
- Aircraft time: 53,023 hours, 72,957 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 6545408
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WBL 157 CORROSION BY WING REAR SPAR.  REMOVED CORROSION AND REPLACED RIVETS.  REPAIR COMPLETED IAW ALOHA'S ECO 3091.  FAA 8100.9 RECEIVED.
